Discussions that mention tylenol

Addiction & Recovery board


I am a binger. I dont have pills all the time, but when I do, I take them 4, 5 or 6 at a time and usually every 2 or 3hours apart..or whenever I feel the urge. Even if I feel disgustingly sick and have that medication taste in my mouth, I know they are there, so I just HAVE to take them...I know in my right brain, DUH then just STOP GETTING THEM...but, then the panic sets in...I HAVE TO HAVE THEM!!!
So, now this next issue...a few months ago I noticed a nasty (not raised) purple, black, blue bruise on my stomach (I had gastric bypass so I have a little extra skin on my abdomine and its on that extra skin where I get the bruise). After my last binge just about 2 weeks ago, I got the same bruise in the same place. My boyfriend saw it and was like, WTF??? Where did THAT come from...I really have NO idea...
Then, on Intervention on A&E last night I saw this alcoholic who they showed had the same deep dark bruising that I had, but he had them all over his body...but they said its serosis (sp) of the liver...So that freaked me out..could that be what the bruise is? Would I only get 1 in one place when i binge on pain meds? Could my liver be shot this quickly? I had it checked a year ago and they said all is well..but then about 4 months ago I relapsed with the pills....Im scared now..could my liver go from fine to bad in that amount of time...?
Being a bypass patient, the actual tylenol goes through my liver even stronger than normal people because it doesnt absorb the same....I dont want to admit what I have done to my Doctor for fear they wont give me them anymore..which is EXACTLY what should happen but I really really dont WANT that to happen....am I just sick and twisted???? Wait...I dont think I WANT to know that either......